Symbolic dynamics of Belykh-type maps
- 62 Downloads
The symbolic dynamics of a Belykh-type map (a two-dimensional discontinuous piecewise linear map) is investigated. The admissibility condition for symbol sequences named the pruning front conjecture is proved under a hyperbolicity condition. Using this result, a symbolic dynamics model of the map is constructed according to its pruning front and primary pruned region. Moreover, the boundary of the parameter region in which the map is chaotic of a horseshoe type is given.
Key wordsdiscontinuous piecewise linear map symbolic dynamics pruning front primary pruned region horseshoe
Chinese Library ClassificationO322
2010 Mathematics Subject Classification37G15 70K43
Unable to display preview. Download preview PDF.
- Milnor, J. and Thurston, W. On iterated maps of the interval. Dynamical Systems, Lecture Notes in Mathematics (ed. Alexander, J. C.), Springer, New York, 465–563 (1988)Google Scholar
- Lozi, R. Un attracteur étrange du type attracteur de Hénon. Journal de Physique, 39, 9–10 (1978)Google Scholar
- Belykh, V. Qualitative Methods of the Theory of Nonlinear Oscilaltions in Point Systems, Gorki University Press, Gorki (1980)Google Scholar